# SDR ASAA2018111396799

- Difficulty date: November 9, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 18,844 hours, 6,224 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RIGHT PACK LIGHT ON: DOES NOT EXTINGUISH ON RESET. GROUNDED - YES. ACCOMPLISHED PACK TEMP CONTROLLER BITE AND FOUND TEMP CONTROL VALVE LIGHT ON RESET FAULT PACK LIGHT EXTINGUISHED REF B737-900 FIM 21-62-801 TASK.
